# SDR 20001120SH022

- Difficulty date: November 6, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N1169J
- Make and model: Gulstm 112
- Aircraft serial: 169
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Malfunctioned
- Location: Hydraulic System
- Component: Hydraulic Power, Pointer
- Component part number: HYC5001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HYDRAULIC POWER PACK BUILDS UP 16 PSI.  (AFTER GEAR EXTENSION) IN THE ''UP'' SIDE OF HYDRAULIC CIRCUIT CONTRARY TO COMMANDER 112 SM.  POWER PACK VENDOR STATES THE OVERHAUL IS IAW COMMANDER SPECS AND COMMANDER STATES PROBLEM IS WITH POWER PACK VENDOR.  SUBMITTER STATED, NO RESOLUTION.  (X)
